Probability distributions of correlations and differentials in block ciphers

Joan Daemen, Vincent Rijmen

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)221-242
JournalJournal of mathematical cryptology
Volume1
Issue number3
Publication statusPublished - 2007

Cite this

Probability distributions of correlations and differentials in block ciphers. / Daemen, Joan; Rijmen, Vincent.

In: Journal of mathematical cryptology, Vol. 1, No. 3, 2007, p. 221-242.

Research output: Contribution to journalArticleResearchpeer-review

Daemen, Joan ; Rijmen, Vincent. / Probability distributions of correlations and differentials in block ciphers. In: Journal of mathematical cryptology. 2007 ; Vol. 1, No. 3. pp. 221-242.
@article{99e534c500404de9b87f4049df37d140,
title = "Probability distributions of correlations and differentials in block ciphers",
author = "Joan Daemen and Vincent Rijmen",
year = "2007",
language = "English",
volume = "1",
pages = "221--242",
journal = "Journal of mathematical cryptology",
issn = "1862-2976",
publisher = "de Gruyter",
number = "3",

}

TY - JOUR

T1 - Probability distributions of correlations and differentials in block ciphers

AU - Daemen, Joan

AU - Rijmen, Vincent

PY - 2007

Y1 - 2007

M3 - Article

VL - 1

SP - 221

EP - 242

JO - Journal of mathematical cryptology

JF - Journal of mathematical cryptology

SN - 1862-2976

IS - 3

ER -